# SDR FDEA201808071944

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 87,102 hours, 30,666 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB116110
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EXTENSION OF THE INBD SLATS,  DROOPED SLAT CONTACTED PANEL 616EB, CAUSING DAMAGE TO PANEL AND RIB.  REMOVED AND REPLACED THE NUT PLATE STRIP IAW SRM 51-30-01.  CUT OUT DAMAGE ON THE FORMER IAW SRM 57-00-01, STEP 20, FIG. 10.   INSTALLED A REPAIR IAW SRM 57-00-01, FIG. 10.
